Twentieth century North Atlantic jet variability
Article first published online: 6 AUG 2013
© 2013 Royal Meteorological Society
Quarterly Journal of the Royal Meteorological Society
Volume 140, Issue 680, pages 783–791, April 2014
How to Cite
Woollings, T., Czuchnicki, C. and Franzke, C. (2014), Twentieth century North Atlantic jet variability. Q.J.R. Meteorol. Soc., 140: 783–791. doi: 10.1002/qj.2197
- Issue published online: 24 APR 2014
- Article first published online: 6 AUG 2013
- Accepted manuscript online: 20 JUN 2013 12:19PM EST
- Manuscript Accepted: 15 MAY 2013
- Manuscript Revised: 14 MAY 2013
- Manuscript Received: 11 SEP 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!